Top answers from doctors based on your search:
Disclaimer

norco every 6 hours

A 40-year-old female asked:
Dr. Pamela Pappas
42 years experience Psychiatry
Your question?: I'm not sure what you're asking here -- can you please rephrase or simplify? Either that or call your personal physician who has been prescribing you ... Read More
Dr. Boris Aronzon
24 years experience Anesthesiology
Call your Dr: Your condition requires consultation with prescribing doctor. He/she knows you and can find quick solution. Do not hesitate to call your doctor, it ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 37-year-old male asked:
Dr.
A Verified Doctor answered
A US doctor answered Learn more
Danger: I think you are in danger of becoming addicted to narcotics. You should be under the management of a Pain Medicine specialists.
1
1 thank
Dr. Karen Butler
21 years experience Family Medicine
Avoid norco: I today's medicine norco is not a good choice. You will be addicted to it and then have two problems. The ra and the addiction. There are very good o ... Read More
1
1 thank
Dr. Rashed Hasan
31 years experience Pediatrics
RA: The emphasis should be on calming down the inflammation with immune modifying agents and methotrexate Use non steroidal anti- inflammatory medication ... Read More
1
1 thank
A 38-year-old female asked:
Dr. Robert Fietsam
35 years experience Thoracic Surgery
Histamine : Narcotics cause the release of histamine which can cause a red rash , as well as itching also. Benadryl (diphenhydramine) should help
A 22-year-old male asked:
Dr. Ronald Krauser
52 years experience Rheumatology
Get another doc: There is not reason to treat knee pain in a 22 year old with high dose narcotics. See a rheumatologist or orthopedist.
A 35-year-old female asked:
Dr. Liesa Harte
29 years experience Family Medicine
Pain: It is not at all normal to have that level of pain this many days after a procedure for an ingrown toenail. I think you should be seen. Call the do ... Read More
1
1 thank
A 38-year-old female asked:
Dr. Al Hegab
Dr. Al Hegab answered
40 years experience Allergy and Immunology
Try holding Ativan: till done with the Oxycodone, if not feasible, a 6-hour interval would be fine, however you haven't mentioned the dosages you are on. Norco and Oxycod ... Read More
1
1 thank
A 35-year-old female asked:
Dr. Douglas Chang
21 years experience Physical Medicine and Rehabilitation
Probably ok: You're probably ok. But here are some signs and recourse tips: http://www.webmd.com/drugs/2/drug-63/norco-oral/details#overdose
5
5 thanks
A 22-year-old female asked:
Dr. Susan Cymbor
33 years experience Anesthesiology
Food, first: You could be intolerant of this particular pain medicine, in which case you should call the physician's office and have it changed. A few things to tr ... Read More
A 32-year-old female asked:
Dr. Mark Fisher
34 years experience Neurology
I can see the future: I can tell you exactly what will happen: It will get better, it will stay the same, or it will get worse. If it gets worse, you should see a doctor. I ... Read More
1
1 comment
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month